# SDR CALA2012073000477

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 14,955 hours, 5,237 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SKIN IS CRACKED AT INBD FLANGE OF STA 129. 5, RIB 18" AFT OF FWD SPAR. CRACK IS APPROX 2.5" LONG CUT OUT DAMAGE AND INSTALLED REPAIR PARTS REF SRM 55-10-01, REPAIR 11
